# SDR HNAA2012010600453

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,839 hours, 52,435 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EXHAUST ODOR PRESENT WHEN APU BLEED USED.  OK  WITH ENGINE BLEEDS.  APU HAS BEEN MEL'D.
